Differential and Integral Equations

Jensen's inequality in the calculus of variations

Pablo Pedregal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 1 (1994), 57-72.

First available in Project Euclid: 30 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J45: Methods involving semicontinuity and convergence; relaxation
Secondary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15] 49Q20: Variational problems in a geometric measure-theoretic setting


Pedregal, Pablo. Jensen's inequality in the calculus of variations. Differential Integral Equations 7 (1994), no. 1, 57--72. https://projecteuclid.org/euclid.die/1369926967

Export citation